Neuroradiology

, Volume 38, Supplement 1, pp S67–S69

Hemiparkinsonism following haemorrhage in the contralateral substantia nigra

Authors

  • K. Abe
    • Department of NeurologyOsaka University Hospital
  • T. Yanagihara
    • Department of NeurologyOsaka University Hospital
Diagnostic Neuroradiology

DOI: 10.1007/BF02278122

Cite this article as:
Abe, K. & Yanagihara, T. Neuroradiology (1996) 38: S67. doi:10.1007/BF02278122

Abstract

We report a patient with right hemiparkinsonism following haemorrhage in the left substantia nigra. The hemiparkinsonism responded to treatment with trihexyphenidyl hydrochloride and deteriorated after temporary discontinuation of the drug. Single photon emission computed tomography using technetium 99md, 1-hexamethylpropyleneamine oxide showed reduced uptake in the left putamen, globus pallidus and thalamus.

Key words

HemiparkinsonismSubstantia nigraSingle photon emission computed tomography

Copyright information

© Springer-Verlag 1996